Betti numbers of congruence groups

Peter Sarnak, Scot R Adams, Ze'ev Rudnick

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

It is shown that, for certain congruence families of Galois coverings of a manifold, the individual Betti numbers are polynomial periodic functions of the level. Similar results are proved for the dimensions of other spaces of automorphic forms.

Original languageEnglish (US)
Pages (from-to)31-72
Number of pages42
JournalIsrael Journal of Mathematics
Volume88
Issue number1-3
DOIs
StatePublished - Oct 1 1994

Fingerprint Dive into the research topics of 'Betti numbers of congruence groups'. Together they form a unique fingerprint.

Cite this